# SDR A6WA200100006

- Difficulty date: December 15, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- Aircraft time: 30,332 hours, 44,568 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERE CORROSION AND CRACKING ON THE AFT SIDE OF FRAME 18, ON THE I/B FRAME FLANGE 8 INCHES ABOVE FLOOR LEVEL AND 4 INCHES TO 8 INCHES BELOW FLOOR LEVEL.  MAINTENANCE C/W PARTIAL FRAME REPLACEMENT OF FRAME 18 LT IAW RIL HC537H9453 & BAE FAX REF BARA/AVR/5277/01.
